MathSciNet Relay Station
MathSciNet bibliographic data
MR958080 (89g:53068) 53C20
Walschap, Gerard A splitting theorem for $4$-dimensional manifolds of nonnegative curvature. Proc. Amer. Math. Soc. 104 (1988), no. 1, 265–268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement